Home>People>Faculty

SONG Chunwei
Professor
csong@math.pku.edu.cn
Phone :86-10-62744035
Office :1423E
http://www.math.pku.edu.cn/teachers/csong/index.html

Education

Degree


Major

Institution

Ph. D.

University of Pennsylvania 

2004

M. S.


University of Pennsylvania 

2001

B. S.

Jilin University

1998

Research Interests

Combinatorics, graph theory.  (MathSciNet)

1. lattice path combinatorics; q and (q,t)-analogs of Catalan, Schroeder numbers and more generalized versions; combinatorial statistics; set partitions.

2. extremal combinatorics; probabilistic methods; random graphs.

3. graph parameters; Hamiltonian problems and related; perfect graphs; hypergraph theory.

4. combinatorial approaches in additive number theory and functional analysis.

Selected Publications

  • Z. Dong, W. V. Li and C. Song. "Integral representations for binomial sums of chances of winning". Ars Mathematica Contemporanea, 12, No. 2 (2017), 329-336.
  • K. Chao, C. Song and P. Zhang. "Fan type condition and characterization of Hamiltonian graphs". Proceedings of the American Mathematical Society, 142 (2014), 2303-2311.
  • C. Song and C. Yan. Descents of Permutations in a Ferrers Board. The Electronic Journal of Combinatorics, 19 (2012), R7, 1-17.
  • T. Mansour, M. Shattuck and C. Song. Enumerating set partitions according to the number of descents of size $d$ or more. Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 122, No.2 (2012), 507-517.
  • D.-Z. Liu, C. Song and Z. -D. Wang. "On explicit probability densities associated with Fuss-Catalan numbers". Proceedings of the American Mathematical Society, 139, No.1 (2011), 3735-3738.